# SDR 2007UALA04107

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 56,505 hours, 21,011 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: 4r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4R GIRT BAR ENGAGEMENT ARM LIGHT IS INOP.
